# SDR USAA2012030500012

- Difficulty date: March 2, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 59,793 hours, 40,009 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FORWARD CABIN FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY IN FORWARD CABIN FLIGHT ATTENDANT FLASHLIGHT.  OPS CHECK GOOD.
